SRS I hate being dependent on all these meds

Discussion in 'On Topic' started by Kamisama, Dec 20, 2005.

  1. Kamisama

    Kamisama Guest

    Once again I'm trying to get off them, anti-psychotics, bipolar meds, anti-depressants, 3 days in and it feels like someone is hammering a spike through my head, my legs feel numb, and I constantly feel like puking. Then the mood swings come and make things a billion times worse. But on the meds I feel tired, groggy, and shitty all the time.

    I hate being alone all the time, I hate living paycheck to paycheck, I just feel like I'm going berserk :wtc: Life fucking sucks. I wish I had a gun.
     
  2. Peyomp

    Peyomp New Member

    Joined:
    Jan 11, 2002
    Messages:
    14,017
    Likes Received:
    0
    Do not go cold turkey from all those meds. That is not a rational, sane act. Call your doctor, and go back on your meds. The way to do it is to taper off. You are hurting youself.
     
  3. LancerV

    LancerV Something Happened OT Supporter

    Joined:
    Sep 16, 2003
    Messages:
    49,806
    Likes Received:
    68
    Cold Turkey from some meds can kill you!
     
  4. civicmon

    civicmon got all my game from the streets of california.

    Joined:
    Feb 23, 2004
    Messages:
    25,647
    Likes Received:
    0
    Location:
    dca -> nyc -> sfo -> san -> phl
    what are you taking?
     

Share This Page